On a theorem of Ky Fan

Fernando Cobos

Colloquium Mathematicae (1988)

  • Volume: 55, Issue: 2, page 249-251
  • ISSN: 0010-1354

How to cite


Fernando Cobos. "On a theorem of Ky Fan." Colloquium Mathematicae 55.2 (1988): 249-251. <http://eudml.org/doc/263438>.

author = {Fernando Cobos},
journal = {Colloquium Mathematicae},
keywords = {compact operator; sequence of S-numbers; n-th approximation number},
language = {eng},
number = {2},
pages = {249-251},
title = {On a theorem of Ky Fan},
url = {http://eudml.org/doc/263438},
volume = {55},
year = {1988},

AU - Fernando Cobos
TI - On a theorem of Ky Fan
JO - Colloquium Mathematicae
PY - 1988
VL - 55
IS - 2
SP - 249
EP - 251
LA - eng
KW - compact operator; sequence of S-numbers; n-th approximation number
UR - http://eudml.org/doc/263438
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.